# SDR C2XA07BT028

- Difficulty date: March 8, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 10,728 hours, 8,506 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR LOG SQUAWK FLT 3128 SOUNDS LIKE NLG DOORS ARE OPEN IN FLT.  MAINTENANCE FOUND NLG DOORS WERE NOT CLOSING.  REMOVED AND REPLACED NLG DOOR SEQUENCE PROX SWITCH IAW EMB145 MM 32-61-01.  OPS CHECK GOOD IAW EMB145 MM 32-30-00.
